# SDR SIMA200231007

- Difficulty date: November 4, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ABI - ON APPROACH, THE LEFT MAIN GEAR (GREEN LIGHT) WOULD NOT ILLUMINATE.  PUMP AND THE TRANSIT LIGHT FUNCTIONED NORMALLY.  MADE NORMAL LANDING AFTER FOLLOWING AOM CHECKLIST.  MAINTENANCE FOUND THE LEFT DOWNLOCK SWITCH CANNON PLUG NOT CONNECTED.  MAINTENANCE FOUND THE LEFT DOWNLOCK SWITCH CANNON PLUG NOT CONNECTED.  MAINTENANCE RECONNECTED THE CANNON PLUG, A RETRACTION CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
